Hiroshima Mathematical Journal

Asymptotic expansions of the null distributions of three test statistics in a nonnormal {GMANOVA} model

Hirokazu Yanagihara

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 2 (2001), 213-262.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105700

Digital Object Identifier
doi:10.32917/hmj/1151105700

Mathematical Reviews number (MathSciNet)
MR1849190

Zentralblatt MATH identifier
1006.62011

Subjects
Primary: 62H10: Distribution of statistics
Secondary: 62E20: Asymptotic distribution theory

Citation

Yanagihara, Hirokazu. Asymptotic expansions of the null distributions of three test statistics in a nonnormal {GMANOVA} model. Hiroshima Math. J. 31 (2001), no. 2, 213--262. doi:10.32917/hmj/1151105700. https://projecteuclid.org/euclid.hmj/1151105700


Export citation